Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 4:43 PM CDT for Okaloosa County, Florida; Butler County, Covington County, Crenshaw County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 4:43 PM CDT (21:43 UTC)
- Expired
- Apr 25, 2015, 5:07 PM CDT
- In force
- 24 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Butler County, AL, Covington County, AL, Crenshaw County, AL, Okaloosa County, FL
The radar
The Ft Rucker radar (KEOX), 78 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
246
WUUS54 KMOB 252143
SVRMOB
ALC013-039-041-FLC091-252245-
/O.NEW.KMOB.SV.W.0036.150425T2143Z-150425T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHEASTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 545 PM CDT
* AT 442 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR MCKENZIE TO NEAR CRESTVIEW...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... ANDALUSIA... OPP...
LUVERNE... FLORALA... BRANTLEY...
BABBIE... LAUREL HILL... RIVER FALLS...
LOCKHART... RUTLEDGE... DOZIER...
LAT...LON 3153 8620 3100 8619 3099 8639 3064 8639
3062 8656 3159 8658 3176 8626 3177 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2142Z 262DEG 214KT 3158 8663 3070 8650
$$1 follow-up statement
506
WWUS54 KMOB 252207
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT SAT APR 25 2015
ALC013-039-041-FLC091-252216-
/O.CAN.KMOB.SV.W.0036.000000T0000Z-150425T2245Z/
BUTLER AL-CRENSHAW AL-COVINGTON AL-OKALOOSA FL-
507 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW...COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES HAS BEEN
CANCELLED...
AT 506 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
BUTLER...SOUTHERN CRENSHAW...COVINGTON AND NORTHEASTERN OKALOOSA
COUNTIES HAS MOVED OUT OF THE WARNED AREA...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3153 8620 3100 8619 3099 8639 3064 8639
3062 8656 3159 8658 3176 8626 3177 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2201Z 262DEG 214KT 3172 8543 3084 8531
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:24 PM CDT, 19 minutes earlier.
Area forecast discussion, Apr 25, 4:24 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 424 PM CDT SAT APR 25 2015 .SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...BREAKS IN THE CLOUD COVER HAVE ALLOWED TEMPS TO WARM INTO THE LOW/MID 80S. THIS HAS CREATED MODERATE INSTABILITY WITH MLCAPE VALUES AROUND 1500 J/KG. THE INSTABILITY COMBINED WITH DEEP LAYER SHEAR AROUND 50 KNOTS WILL LEAD TO THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MOST OF THE AREA THROUGH THIS EVENING. THE DRIVING UPPER SHORTWAVE WILL MOVE EAST TONIGHT TAKING THE THUNDERSTORMS WITH IT. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON SUNDAY. A DRIER ATMOSPHERE ALONG WITH WEAK UPPER DYNAMICS WILL KEEP PRECIP CHANCES LOW WITH ONLY AN ISOLATED SHOWER OR THUNDERSTORM POSSIBLE NEAR THE COAST. LOWS TONIGHT WILL FALL INTO THE UPPER 60S INLAND TO LOW 70S ALONG THE COAST. HIGHS ON SUNDAY WILL CLIMB INTO THE MID AND UPPER 80S. /13 [SUNDAY NIGHT THROUGH MONDAY NIGHT]...WEAK UPPER RIDGING WILL REMAIN ACROSS THE REGION AS A CLOSED UPPER LOW PRESSURE AREA OVER NEW MEXICO MOVES SLOWLY EASTWARD OVER THE TEXAS PANHANDLE AND OKLAHOMA. A DRY COLD FRONT APPROACHING THE REGION FROM THE NORTH ON SUNDAY WILL MOVE THROUGH THE AREA SUNDAY NIGHT AND THEN STALL JUST SOUTH OF THE COAST THROUGH THE REMAINDER OF THE SHORT TERM. THE NORTHERN PORTIONS OF THE FORECAST AREA WILL REMAIN DRY THROUGH MONDAY EVENING...WITH ISOLATED TO SCATTERED SHOWERS AND A FEW STORMS LINGERING ALONG THE COASTAL SECTIONS CLOSE TO THE STALLED FRONT. A DEVELOPING SURFACE LOW ACROSS THE WESTERN GULF OF MEXICO ON MONDAY WILL MOVE EAST-NORTHEAST BRINGING NUMEROUS RAIN SHOWERS AND THUNDERSTORMS BACK INTO THE AREA BY LATE MONDAY NIGHT...MAINLY ACROSS THE SOUTHWESTERN PORTION OF THE FORECAST AREA. LOWS SUNDAY NIGHT WILL RANGE FROM 60 TO 65 DEGREES INLAND AREAS... AND FROM 65 TO 70 DEGREES ACROSS THE COASTAL SECTIONS. HIGH TEMPERATURES ON MONDAY WILL RANGE FROM 78 TO 84 DEGREES. LOWS MONDAY NIGHT WILL BE COOLER RANGING FROM 53 TO 58 DEGREES ACROSS THE NORTHERN HALF OF THE FORECAST AREA...AND FROM 59 TO 65 DEGREES ACROSS OUR SOUTHERN AREAS. /22 .LONG TERM [TUESDAY THROUGH SATURDAY]...THE UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY DIVES SOUTH OVER THE SOUTHEASTERN CONUS. A SURFACE LOW ORGANIZES FURTHER OVER THE NORTH CENTRAL GULF OF MEXICO ON TUESDAY AND MOVES EAST ALONG THE NORTHERN GULF COAST THROUGH WEDNESDAY MORNING. WITH THE SLOW EASTWARD MOVEMENT OF THE UPPER DYNAMICS AND SURFACE LOW...AN EXTENDED PERIOD OF RAIN SHOWERS AND THUNDERSTORMS MOVING BACK INTO THE AREA THROUGH MID WEEK. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME HIGHS IN THE 70S EXPECTED. FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT EXPECTED. && .AVIATION... 25.18Z KMOB/KBFM AND KPNS TAF CYCLE... A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE TONIGHT. /13 && .MARINE...A MODERATE SOUTHWEST FLOW TONIGHT WILL DECREASE ON SUNDAY AS A COLD FRONT APPROACHES THE MARINE AREA. THE FRONT WILL STALL OFFSHORE SUNDAY NIGHT. A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW DEVELOPS MONDAY INTO TUESDAY AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE NORTHERN GULF AND MOVES EASTWARD THROUGH MID WEEK. AN OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF THIS SYSTEM ON THURSDAY AND CONTINUE THROUGH THE END OF THE WEEK. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 87 65 81 63 / 10 10 20 40 60 PENSACOLA 72 85 69 81 66 / 10 20 20 40 50 DESTIN 73 81 70 82 65 / 10 20 20 30 50 EVERGREEN 68 88 61 83 56 / 10 10 05 05 20 WAYNESBORO 67 88 63 80 58 / 10 05 05 20 30 CAMDEN 67 88 61 80 54 / 10 05 05 05 20 CRESTVIEW 70 88 64 85 61 / 10 10 20 20 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CDT SAT APR 25 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR THIS AFTERNOON. GMZ630>635-650-655-670-675-261200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 4:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST FAIRHOPE 30.52N 87.90W
04/25/2015 M0 MPH BALDWIN AL MESONET
SOUTH ALABAMA MESONET IN FAIRHOPE RECORDED A 58MPH WIND
GUST ASSOCIATED WITH SEVERE STORMS.
&&
RROGERSLocal storm report, Apr 25, 4:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG 5 N LEAKESVILLE 31.23N 88.56W
04/25/2015 GREENE MS EMERGENCY MNGR
SEVERAL LARGE TREES DOWN AND ONE HOUSE DAMAGED.
&&
CULLENLocal storm report, Apr 25, 4:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST FAIRHOPE 30.52N 87.90W
04/25/2015 M58.00 MPH BALDWIN AL MESONET
SOUTH ALABAMA MESONET IN FAIRHOPE RECORDED A 58MPH WIND
GUST ASSOCIATED WITH SEVERE STORMS.
&&
RROGERSLocal storm report, Apr 25, 4:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
417 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST PENSACOLA 30.42N 87.22W
04/25/2015 M61 MPH ESCAMBIA FL ASOS
PENSACOLA ASOS RECORDED A 61MPH WIND GUST.
&&
RROGERSLocal storm report, Apr 25, 4:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST WHITING FIELD 30.71N 87.02W
04/25/2015 M58 MPH SANTA ROSA FL ASOS
ASOS A WHITING FIELD NAVAL AIR STATION RECORDED A WIND
GUST OF 58MPH.
&&
RROGERSLocal storm report, Apr 25, 4:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG SILVERHILL 30.55N 87.75W
04/25/2015 BALDWIN AL TRAINED SPOTTER
LARGE 40-50 FOOT TALL LARGE DIAMETER TREES REPORTED DOWN
IN THE SILVER HILL COMMUNITY. TIME ESTIMATED VIA RADAR.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 43 min |
| Apr 25, 5:41 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 34 min |
| Apr 25, 5:54 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 36 min |
| Apr 25, 6:13 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 47 min |
| Apr 25, 6:21 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Apr 25, 6:33 AM CDT | Tornado Warning | MOB | Okaloosa | 12 min |
| Apr 25, 6:59 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 27 min |
| Apr 25, 7:05 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 3 hr |
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 64 min |
| Apr 25, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 57 min |
| Apr 25, 3:57 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 53 min |
| Apr 25, 4:38 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Apr 25, 4:23 AM CDT | Special Weather Statement | MOB | Choctaw | 37 min |
| Apr 25, 4:27 AM CDT | Special Weather Statement | MOB | Mobile | 33 min |
| Apr 25, 4:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 32 min |
| Apr 25, 6:14 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Apr 25, 7:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| Apr 25, 7:15 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 60 min |
| Apr 25, 1:28 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 62 min |
| Apr 25, 2:21 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 24 min |
| Apr 25, 2:30 PM CDT | Special Weather Statement | MOB | Monroe | 60 min |
| Apr 25, 2:47 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| Apr 25, 2:48 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 27 min |
| Apr 25, 3:09 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 25, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Escambia | 53 min |
| Apr 25, 4:06 PM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 25, 4:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 25, 5:36 PM CDT | Special Marine Warning | MOB | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.